Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am taking Diane-35 as a birth control to help my skin as well as using the acne.org products. My skin is usually perfect but the past couple months I've been breaking out more during pms than usual. This month I have tiny little bumps all over my forehead and I don't know what happened they just appeared in like 2 days. Very frustrating that this is happening. I don't know if my body is changing or something but I'm wondering if anyone has had this experience before and what they did. Thanks. 

Share this post


Link to post
Share on other sites

Sometimes birth control and the regimen can't control even hormones. I am on the same boat and a few days before my period starts I always get a cyst or two on my jawline. It is very very annoying but I used to have severe acne so it is still better than that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×